Alert archive / Illinois / River Flood Warnings in 2013

River Flood Warning 10, NWS St. Louis, MO

February 12, 2013Clinton County, Illinois

NWS St. Louis, MO issued this river flood warning at Feb 12, 2013, 10:46 AM CST for Clinton County, Illinois. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Feb 12, 2013, 10:46 AM CST (16:46 UTC)
Expired
Feb 19, 2013, 9:49 AM CST
In force
7 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Clinton County, IL

The radar

The St Louis radar (KLSX), 114 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kaskaskia River below Carlyle Dam Tailwater (CRLI2). The gauge peaked at 20.95 ft at Feb 14, 2013, 8:00 AM CST.

actionminormoderate20040002/1202/1302/1402/1502/1602/1702/1802/1902/20
Action stage
421.5 ft
Minor stage
423.5 ft
Moderate stage
431 ft
Major stage
435 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05593000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

691 
WGUS43 KLSX 121646
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CST TUE FEB 12 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS... 


  KASKASKIA RIVER AT CARLYLE LAKE TAIL WATER


.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC027-131646-
/O.NEW.KLSX.FL.W.0010.130212T1646Z-130219T1549Z/
/CRLI2.1.ER.130212T1522Z.130213T1800Z.130218T1549Z.UU/
1046 AM CST TUE FEB 12 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KASKASKIA RIVER AT CARLYLE LAKE TAIL WATER.
* UNTIL FURTHER NOTICE.
* AT 10 AM TUESDAY THE STAGE WAS 423.5 FEET. 
* FLOOD STAGE IS 423.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE TO NEAR 424.2 FEET BY 
  TOMORROW AND SHOULD STAY NEAR THAT LEVEL THROUGH NEXT WEEKEND.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE 
  INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE.  RURAL DAMAGE BEGINS.  
  TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.

&&
 
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/13  02/14  02/15  02/16  02/17

KASKASKIA RIVER
  CARLYLE TW     423.5   423.54     424.0  424.2  424.2  424.2  424.2
8 follow-up statements
470 
WGUS83 KLSX 131509
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
909 AM CST WED FEB 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...


  KASKASKIA RIVER AT CARLYLE LAKE TAIL WATER 

.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC027-141509-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130217T1400Z/
/CRLI2.1.ER.130212T1522Z.130213T1800Z.130216T1400Z.UU/
909 AM CST WED FEB 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT CARLYLE LAKE TW
* UNTIL SATURDAY EVENING.
* AT 8:30 AM WEDNESDAY THE STAGE WAS 424.1 FEET. 
* FLOOD STAGE IS 423.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEAR 424 FEET THROUGH 
  THURSDAY NIGHT. THE RIVER SHOULD FALL BELOW FLOOD STAGE SATURDAY.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE 
  INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE.  RURAL DAMAGE BEGINS.  
  TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE 
  OVERFLOWS WITH MINOR FLOODING OF PARK LANDS.

&&
 
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/14  02/15  02/16  02/17  02/18

KASKASKIA RIVER
  CARLYLE TW     423.5   424.09     424.1  424.1  423.7  423.1  422.3
806 
WGUS83 KLSX 141502
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
902 AM CST THU FEB 14 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 

  KASKASKIA RIVER 

     AT CARLYLE TAIL WATER...AFFECTING CLINTON COUNTY 


.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC027-151502-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130217T1525Z/
/CRLI2.1.ER.130212T1522Z.130214T1800Z.130216T1525Z.UU/
902 AM CST THU FEB 14 2013

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT CARLYLE TAIL WATER
* UNTIL SUNDAY MORNING.
* AT  8:30 AM THURSDAY THE STAGE WAS 424.1 FEET. 
* FLOOD STAGE IS 423.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 424.2 FEET BY 
  THIS AFTERNOON.  THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE 
  SATURDAY MORNING.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE 
  INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE.  RURAL DAMAGE BEGINS.  
  TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
  WITH MINOR FLOODING OF PARK LANDS.

&&
 
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/15  02/16  02/17  02/18  02/19

KASKASKIA RIVER
  CARLYLE TW     423.5   424.15     424.2  423.9  423.2  422.4  421.4
259 
WGUS83 KLSX 151610
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1010 AM CST FRI FEB 15 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...

 
  KASKASKIA RIVER 

     AT CARLYLE TAILWATER...AFFECTING CLINTON COUNTY 


.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC027-161610-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130218T1434Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.130217T1434Z.UU/
1010 AM CST FRI FEB 15 2013

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT CARLYLE TAILWATER
* UNTIL MONDAY MORNING.
* AT  9:30 AM FRIDAY THE STAGE WAS 424.1 FEET. 
* FLOOD STAGE IS 423.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY MORNING.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE 
  INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE.  RURAL DAMAGE BEGINS.  
  TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
  WITH MINOR FLOODING OF PARK LANDS.

&&
 
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/16  02/17  02/18  02/19  02/20

KASKASKIA RIVER
  CARLYLE TW     423.5   424.12     424.1  423.8  423.1  422.3  421.5
741 
WGUS83 KLSX 161628
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CST SAT FEB 16 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 

  KASKASKIA RIVER 

     AT CARLYLE TAILWATER...AFFECTING CLINTON COUNTY 


.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC027-171628-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130218T1536Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.130217T1536Z.UU/
1028 AM CST SAT FEB 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT CARLYLE TAILWATER
* UNTIL MONDAY MORNING.
* AT 10:00 AM SATURDAY THE STAGE WAS 424.1 FEET. 
* FLOOD STAGE IS 423.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY LATE MORNING.
* IMPACT...AT 424.5 FEET...SOME CABINS JUST BELOW THE DAM ARE 
  INUNDATED.
* IMPACT...AT 423.5 FEET...FLOOD STAGE.  RURAL DAMAGE BEGINS.  
  TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
  WITH MINOR FLOODING OF PARK LANDS.

&&
 
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/17  02/18  02/19  02/20  02/21

KASKASKIA RIVER
  CARLYLE TW     423.5   424.07     423.8  423.3  422.6  421.8  420.9
813 
WGUS83 KLSX 170227
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CST SAT FEB 16 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  
               THE KASKASKIA RIVER AT CARLYLE TAILWATER 
               ...AFFECTING CLINTON COUNTY 


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC027-180227-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130218T1525Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.130217T1525Z.UU/
827 PM CST SAT FEB 16 2013

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT CARLYLE TAILWATER
* AT 8 PM SATURDAY THE STAGE WAS 423.8 FEET. 
* FLOOD STAGE IS 423.5 FEET. 
* ONLY MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 423.5 FEET...FLOOD STAGE.  RURAL DAMAGE BEGINS.  
  TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.

&&
 
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/17  02/18  02/19  02/20  02/21

KASKASKIA RIVER
  CARLYLE TW     423.5   423.82     423.9  423.2  422.4  421.5  420.4
242 
WGUS83 KLSX 171520
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
920 AM CST SUN FEB 17 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS...

 
  KASKASKIA RIVER AT 

      CARLYLE TAILWATER


.THIS FLOOD WARNING IS A RESULT OF RELEASES FROM CARLYLE LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC027-181520-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130219T0712Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.130218T0712Z.UU/
920 AM CST SUN FEB 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT CARLYLE TAILWATER
* UNTIL MONDAY MORNING.
* AT 9:00 AM SUNDAY THE STAGE WAS 423.7 FEET. 
* FLOOD STAGE IS 423.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO SLOWLY FALL TO NEAR FLOOD STAGE BY 
  EARLY MONDAY MORNING AND CONTINUE FALLING TO NEAR 421.5 FEET BY 
  WEDNESDAY MORNING.
* IMPACT...AT 423.5 FEET...FLOOD STAGE.  RURAL DAMAGE BEGINS.  
  TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.

&&
 
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/18  02/19  02/20  02/21  02/22

KASKASKIA RIVER
  CARLYLE TW     423.5   423.73     423.1  422.2  421.5  420.8  419.9
386 
WGUS83 KLSX 180245
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CST SUN FEB 17 2013


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  

              THE KASKASKIA RIVER AT CARLYLE TAILWATER 
              ...AFFECTING CLINTON COUNTY 



THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC027-190245-
/O.EXT.KLSX.FL.W.0010.000000T0000Z-130219T0600Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.130218T0600Z.UU/
845 PM CST SUN FEB 17 2013

THE FLOOD WARNING CONTINUES FOR
  THE KASKASKIA RIVER AT CARLYLE TW
* AT 8:30 PM SUNDAY THE STAGE WAS 423.5 FEET. 
* FLOOD STAGE IS 423.5 FEET. 
* FORECAST...THE WATER LEVEL WILL FALL SLOWLY THE NEXT FEW DAYS.
* IMPACT...AT 423.5 FEET...FLOOD STAGE.  RURAL DAMAGE BEGINS.  
  TOWNSHIP ROADS IN COVINGTON BECOME INUNDATED.
* IMPACT...AT 421.0 FEET...LEFT BANK IN VICINITY OF THE GAGE OVERFLOWS
  WITH MINOR FLOODING OF PARK LANDS.

&&
 
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/18  02/19  02/20  02/21  02/22

KASKASKIA RIVER
  CARLYLE TW     423.5   423.45     423.0  422.3  421.6  420.9  420.0
492 
WGUS83 KLSX 181640
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1040 AM CST MON FEB 18 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 

  KASKASKIA RIVER 

      AT CARLYLE TAILWATER


.THIS WILL BE THE FINAL STATEMENT FOR THIS FLOOD EVENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC027-181710-
/O.CAN.KLSX.FL.W.0010.000000T0000Z-130219T0600Z/
/CRLI2.1.ER.130212T1522Z.130215T0745Z.000000T0000Z.UU/
1040 AM CST MON FEB 18 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE KASKASKIA RIVER AT CARLYLE TAILWATER.
* AT 10:00 AM MONDAY THE STAGE WAS 423.3 FEET. 
* FLOOD STAGE IS 423.5 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE TO FALL TO NEAR 421.0
  FEET THURSDAY MORNING.

&&
 
LAT...LON 3862 8936 3861 8933 3851 8937 3849 8942 3854 8942


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/19  02/20  02/21  02/22  02/23

KASKASKIA RIVER
  CARLYLE TW     423.5   423.26     422.3  421.7  421.0  420.1  419.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 12, 5:31 AM CST, 5 hours 15 minutes earlier.

Area forecast discussion, Feb 12, 5:31 AM CST, 5 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
531 AM CST TUE FEB 12 2013

.SHORT TERM...
ISSUED AT 318 AM CST TUE FEB 12 2013
(TODAY)

WEAK SURFACE RIDGE TO REMAIN OVER REGION TODAY WITH LIGHT AND
VARIABLE WINDS. HOWEVER...AS NEXT WEATHER SYSTEM SLIDES EAST OUT OF
THE FOUR CORNERS REGION...WILL SEE MID AND HIGH CLOUDS ON THE
INCREASE THIS AFTERNOON. DESPITE THE INCREASING CLOUDS AND LIGHT
WINDS...TEMPERATURES SHOULD STILL REBOUND NICELY...WITH HIGHS IN THE
MID TO UPPER 40S TODAY...A FEW DEGREES ABOVE NORMAL FOR THIS TIME OF
YEAR. AS FOR PCPN CHANCES...BACKED OFF ON POPS FOR FAR SOUTHERN
PORTIONS OF FORECAST AREA THIS AFTERNOON. MODEL SOUNDINGS REMAIN
QUITE DRY IN THE LOW LEVELS...WITH PCPN NOT MOVING IN TIL WELL AFTER
00Z WEDNESDAY.

BYRD
&&

.LONG TERM...
ISSUED AT 318 AM CST TUE FEB 12 2013
(TONIGHT)

MAIN CONCERN IN THE SHORT TERM IS SNOW POTENTIAL WITH SHORTWAVE
CURRENTLY MOVING THROUGH NEW MEXICO AND FORECAST TO PUSH INTO THE
MID MISSISSIPPI VALLEY BY WEDNESDAY MORNING. 00Z MODEL CONSENSUS
REMAINS WITH AN OPEN WAVE SCENARIO WITH THIS SYSTEM....WITH VORT
CENTER PUSHING FROM EASTERN OKLAHOMA AT 06Z TONIGHT TO NEAR OR JUST
SW OF THE BOOTHEEL BY 12Z WEDNESDAY.

CERTAINLY APPEARS THAT ANY PRECIP WILL THIS SYSTEM WILL BE CONFINED
TO THE S HALF OF OUR FORECAST AREA...AND PRIMARILY OVER THE S 1/3 OF
THE CWA. YOUNKIN SNOWFALL TECHNIQUES BASED ON ABOVE VORT CENTER
FORECAST WOULD PLACE OUR S COUNTIES IN THE "SWEET SPOT" FOR
ACCUMULATING SNOWFALL.  HOWEVER...THERMAL PROFILES FROM 00Z MODEL
OUTPUT LEAD TO SERIOUS DOUBT ON WHETHER AMS WILL COOL ENOUGH TO
PRODUCE ANY PROLONGED PERIOD OF ALL SNOW WHICH WOULD BE NECESSARY
FOR ACCUMULATIONS...AND IF THE GFS SOLUTION VERIFIES PRECIP WILL
PROBABLY EVEN HAVE TROUBLE MIXING WITH SNOW LET ALONE CHANGING OVER
TO AN ALL FROZEN PTYPE.  THAT SAID...IF THERE IS ANY ONE LOCATION
WHERE UVV/DYNAMIC COOLING COULD BE STRONG ENOUGH TO OVERCOME THE
RELATIVELY WARM AIRMASS IT SHOULD BE IN THE FAR SOUTH...AND THIS
TREND IS ALREADY IN GOING FORECAST.  SO...WILL GO AHEAD AND ALLOW
PTYPE TO SWITCH TO ALL SNOW IN OUR FAR SOUTH AFTER MIDNIGHT AND
CONTINUE A MENTION OF SOME MINOR ACCUMULATIONS ACROSS
REYNOLDS-IRON-MADISON COUNTIES...WITH RAIN GRADUALLY TRYING TO MIX
WITH SNOW OVERNIGHT ACROSS THE REMAINDER OF SOUTHEAST MISSOURI AND
SW ILLINOIS.

NO HEADLINES ATTM DUE TO UNCERTAINLY OF PTYPE..AND RELATIVELY
MINOR ACCUMULATIONS WHICH ARE EXPECTED.

(WEDNESDAY-SATURDAY)

IF 00Z MODELS ARE ANYWHERE CLOSE WITH THE MOVEMENT OF THE
AFOREMENTIONED SHORTWAVE...ANY PRECIP LINGERING IN OUR SE COUNTIES
EARLY WEDNESDAY SHOULD WIND DOWN RAPIDLY AND END BY MID MORNING.
THE COMBINATION OF THE RELATIVELY MILD AMS LINGERING OVER THE AREA
AND STRONG SUNSHINE SHOULD MEAN ANOTHER DAY OF ABOVE NORMAL TEMPS
WITH HIGHS IN THE UPPER 40S TO MID 50S.

IN THE WAKE OF THE MIDWEEK SYSTEM...MODELS ARE FORECASTING LONG WAVE
TROF DEVELOP OVER THE CENTRAL THIRD OF THE U.S. DURING THE LATTER
HALF OF THIS WEEK.  TEMPERATURES WILL REMAIN ON THE MILD SIDE  ON
THURSDAY DUE TO VERY DEEP MIXING AND THE LEADING EDGE OF THE COLDER
AIR MAKING A LATE DAY ARRIVAL.  HOWEVER...THE COLD AIR WILL
DEFINITELY MAKE AN IMPACT ON FRIDAY AND SATURDAY WITH HIGHS DROPPING
BACK INTO THE 30S...WITH LOWS IN THE TEENS AND 20S OVER THE
WEEKEND.

SHORTWAVES CARVING OUT THE LONG WAVE TROF AS WELL AS COLD AIR SC
WILL LEAD TO PERIODIC CLOUDINESS DURING THE COOL DOWN...BUT DONT SEE
ANY SIGNIFICANT PRECIP THREAT DURING THIS TRANSITION.

(SUNDAY-MONDAY)

PROGRESSIVE UA REGIME WILL ALLOW LATE WEEK TROF TO PUSH INTO THE
EASTERN U.S BY THE START OF THE NEW WEEK...AND TEMPERATURES SHOULD
MODERATE NICELY ON SUNDAY AS HEIGHTS REBOUND ACROSS THE CENTRAL U.S.
MEDIUM RANGE SOLUTIONS ARE IN FAIRLY GOOD AGREEMENT THAT NEXT SYSTEM
WILL BE APPROACHING THE CENTRAL U.S. ON MONDAY...BRINGING A FAIRLY
GOOD CHANCE OF RAIN TO MOST OF THE REGION IN THE MONDAY-MONDAY NIGHT
TIME FRAME.

TRUETT
&&

.AVIATION...
ISSUED AT 530 AM CST TUE FEB 12 2013

WEAK RIDGE OF HIGH PRESSURE TO REMAIN OVER REGION THROUGH FIRST
HALF OF FORECAST PERIOD WITH VFR CONDITIONS AND LIGHT AND VARIABLE
WINDS. THEN WILL SEE SYSTEM THAT IS CURRENTLY OVER THE FOUR
CORNERS REGION SLIDE EAST INTO NORTHERN AR BY TONIGHT. AS FOR TAF
SITES...TO JUST SEE AN INCREASE IN MID AND HIGH CLOUDS WITH THIS
SYSTEM. AS FOR WINDS...TO REMAIN LIGHT AND VARIABLE THROUGH THE
REMAINDER OF THE FORECAST PERIOD.

SPECIFICS FOR KSTL...WEAK RIDGE OF HIGH PRESSURE TO REMAIN OVER REGION
THROUGH FIRST HALF OF FORECAST PERIOD WITH VFR CONDITIONS AND
LIGHT AND VARIABLE WINDS. THEN WILL SEE SYSTEM THAT IS CURRENTLY
OVER THE FOUR CORNERS REGION SLIDE EAST INTO NORTHERN AR BY
06Z WEDNESDAY. AS FOR THE METRO AREA...TO JUST SEE AN INCREASE IN MID
AND HIGH CLOUDS WITH THIS SYSTEM. WINDS TO REMAIN LIGHT AND
VARIABLE THROUGH 13Z WEDNESDAY...THEN PICKUP FROM THE WEST AROUND
10 KTS AS SYSTEM EXITS THE REGION.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Feb 12, 5:50 AM CST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
550 AM CST TUE FEB 12 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
550 AM CST TUE FEB 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL BECOME MIXED WITH SNOW TONIGHT OVER SOUTHEAST MISSOURI
AND SOUTHERN ILLINOIS. MINOR SNOW ACCUMULATIONS OF UP TO 2 INCHES
ARE POSSIBLE...PRIMARILY OVER SOUTHEAST MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ARE ASKED TO REPORT ANY CHANGEOVER FROM RAIN TO SNOW THAT
OCCURS TONIGHT...ALONG WITH ANY ACCUMULATION THEY OBSERVE.

TRUETT

Nearby

River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.